E. Héì-ene-barcelo and . Ihrig, Lattices of parabolic subgroups in connection with hyperplane arrangements, Journal of Algebraic Combinatorics, vol.9, issue.1, pp.5-24, 1999.
DOI : 10.1023/A:1018607830027

X. Héì-ene-barcelo, R. Kramer, C. Laubenbacher, and . Weaver, Foundations of a Connectivity Theory for Simplicial Complexes, Advances in Applied Mathematics, vol.26, issue.2, pp.97-128, 2001.
DOI : 10.1006/aama.2000.0710

R. Héì-ene-barcelo and . Laubenbacher, Perspectives on A-homotopy theory and its applications , Discrete Math, pp.39-61, 2005.

A. Björner and L. Lovász, Linear decision trees, subspace arrangements and Möbius functions, J. Amer. Math. Soc, vol.7, issue.3, pp.677-706, 1994.

A. Björner and B. E. Sagan, Subspace arrangements of type B n and D n, Journal of Algebraic Combinatorics, vol.295, issue.4, pp.291-314, 1996.
DOI : 10.1007/BF00193180

A. Björner and V. Welker, The Homology of "k-Equal" Manifolds and Related Partition Lattices, Advances in Mathematics, vol.110, issue.2, pp.277-313, 1995.
DOI : 10.1006/aima.1995.1012

E. Brieskorn, Die Fundamentalgruppe des Raumes der regul???ren Orbits einer endlichen komplexen Spiegelungsgruppe, Inventiones Mathematicae, vol.55, issue.no.4, pp.57-61, 1971.
DOI : 10.1007/BF01389827

M. Davis, T. Januszkiewicz, and R. Scott, Nonpositive curvature of blow-ups, Selecta Mathematica, New Series, vol.4, issue.4, pp.491-547, 1998.
DOI : 10.1007/s000290050039

P. Deligne, Les immeubles des groupes de tresses g???n???ralis???s, Inventiones Mathematicae, vol.4, issue.1, pp.273-302, 1972.
DOI : 10.1007/BF01406236

E. Fadell and L. Neuwirth, Configuration Spaces., MATHEMATICA SCANDINAVICA, vol.10, pp.111-118, 1962.
DOI : 10.7146/math.scand.a-10517

E. M. , F. , and D. N. Kozlov, On subspace arrangements of type D, Discrete Math Formal power series and algebraic combinatorics, pp.27-54, 1996.

R. Fox and L. Neuwirth, The Braid Groups., MATHEMATICA SCANDINAVICA, vol.10, pp.119-126, 1962.
DOI : 10.7146/math.scand.a-10518

J. E. Humphreys, Reflection groups and Coxeter groups, Cambridge Studies in Advanced Mathematics, vol.29, 1990.
DOI : 10.1017/CBO9780511623646

M. Khovanov and K. Real, Real $K(\pi,1)$ arrangements from finite root systems, Mathematical Research Letters, vol.3, issue.2, pp.261-274, 1996.
DOI : 10.4310/MRL.1996.v3.n2.a11

P. Orlik and H. Terao, Arrangements of hyperplanes, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of, Mathematical Sciences], vol.300, pp.1217488-94, 1992.

M. Günter and . Ziegler, Lectures on polytopes, Graduate Texts in Mathematics, vol.152, pp.1311028-96, 1995.